# SDR DALA2015050703121

- Difficulty date: April 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 72,845 hours, 32,682 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FOUND CORROSION ON STRINGER 43L BETWEEN FRAMES 56-57. PERFORMED DAMAGE CONTAINMENT OF CUTOUT STR AT 43L IAW NDTM 51-10-08, HFEC NO DEFECTS/CRACKS NOTED.
